# SDR WX0A1900010073857

- Difficulty date: October 15, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N218NV
- Make and model: Airbus A320-214
- Aircraft serial: 1229
- Aircraft time: 50,339 hours, 31,576 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE GREEN HYD RSVR OVERHEAT FOLLOWED BY SYS LO PRESSURE. OVERHEAT OUT AFTER 25 MIN.  \ FOUND CANNON PLUG CONTAMINATED @ ENG PUMP SOLENOID VALVE, CLEANED IAW ESPM 20-55-50. REMOVED AND REPLACED ENGINE 1 GREEN HYDRAULIC PUMP (1030GK) IAW AMM 29-11-51. OPS CHECK AND LEAK CHECK GOOD. REF CT00842429 FOR HYDRAULIC FLUID SAMPLING DUE TO OVERHEAT CONDITION."
